# SDR AUS20020954

- Difficulty date: August 24, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Part time: 24,703 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR EXTENSION SYSTEM FAULTY.  GEAR EXTENDED MANUALLY.  INVESTIGATION AND GROUND TESTING COULD FIND NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.
